# SDR AALA201701129001

- Difficulty date: December 7, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROION ON L2 DOOR SILL, INBOARD OF AFT GIRT BAR MOUNT, AT Y1732 AND 2 INCHES AND 5 INCHES AFT OF FRAME 68. REPLACED THE DOOR SILL IAW SRM 53-41-14.
